# SDR ASAA0080635

- Difficulty date: October 5, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 5910081
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX PRIOR TO FLIGHT 277 THE L1 DOOR WAS FOUND TO BE DIFFICULT TO OPEN WITH NOISE IN THE HINGE AREA. LUBRICATED THE HINGE POINTS AND THE DOOR OPERATED NORMALLY.
